# SDR NOCA08207

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Engine: Ge CF680C2B7
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101265
- Part serial: A81086
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 1 STATUS MESSAGE.  REMOVED AND REPLACED THE AFT LOWER LOOP NR 1 DETECTOR. OPS CHKS OK.
